|CD4 going Down
Jun 14, 2004
A friend of mine was diagnosed last summer with HIV. CD4 at time was 350 and VL 50000. He started Sustiva and combivir in November. Since then his CD4 has been going down. Last month CD4 was 295 and VL 17. Whats going on. Please help.
| Response from Dr. Holodniy
I need a little more information. Was there a CD4 and viral load done at the time of starting treatment in November(in addition to what was done in the summer)? What was the CD4 percentage at baseline before starting treatment? Do you mean the CD4 percentage was 17, or when you say VL is 17, you mean the viral load is 17. We usually can't quantify viral loads below 50 copies/ml. Lastly, what was the white blood cell count (WBC) and total lymphocyte count at all the blood draws. This additional info is needed to make sense if there is really no treatment response.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get HIV From Sex With A Prostitute?
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.